# SDR ERAA081149

- Difficulty date: September 25, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 18,787 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A1333
- Condition: Cracked
- Location: Main Rotor
- Part time: 9,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TOP SIDE ABRASION STRIP INBOARD OF MIDSCRAP JOINT. INSPECTED, PERFORMED 2500 HOUR INSPECTIONS;  TRIMMED REFLEX DOUBLER, REPLACED INBOARD AND CENTER TRIM TABS WITH FIBERGLASS REPAIR AND REPLACED OUTBOARD ABRASION STRIP.
